# SDR YENA2023051900537

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 07520
- Aircraft time: 23,435 hours, 7,652 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Part number: 44018005
- Part serial: 11201
- Condition: Failed
- Location: 101hm
- Part time: 22,211 hours, 6,322 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#975, BOS-MCO. ' 'DIRTY SOCK" SMELL IN THE COCKPIT ON DESCENT. STARTED AT ABOUT 11,000'. TURNED OFF PACK 1 AND WENT ON OXYGEN. STILL APAERENT IN FLIGHT DECK ON THE GROUND WITH PACK 1 OFF. FLT ATTENDANT IN THE AFT GALLEY ALSO REPORTED A "MUSTY" AND "DIRTY SOCK" ODOR. STATED IT WAS "A BIG CHANGE IN AIR QUALITY; PERFORMED DESCONTAMINATION OF THE ECS PER AMM 21-00-00-615-804. SEE LOG PG 3553749-1 (REPLACED RECIRCULATION FILTERS PER AMM 21-21-41.) FOR RECIRCULATION FILTER REPLACEMENT AND LOG PG 3553749-2 (REMOVED AND REPLACED BOTH OZONE FILTERS PER AMM 21-51-41.) FOR OZONE FILTER REPLACEMENT. APU PLACED ON MEL SEE LOG PG 3553750-1. NO ODOR WAS NOTED. A/C OK TO CONTINUE FOR SERVICE.'
